# SDR UIEA2020071501555

- Difficulty date: July 14, 2020
- Submitted: July 15, 2020
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 92,862 hours, 18,036 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

APU FAULT MESSAGE ON FIRST START ATTEMPT AFTER LANDING, SECOND ATTEMPT STARTED NORMALLY.  PERFORMED BITE CHECK OF APU ECU.  NO FAULTS FOUND, REF AMM CHAP 49-00-00.
